# SDR AALA200802222

- Difficulty date: August 28, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- Aircraft time: 51,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Condition: Inoperative
- Location: Row 13-16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 13 TO 16 AND BETWEEN AFT LAVATORIES STAYED ON WHEN ALL POWER REMOVED FROM ACFT.  RESET EMERGENCY LIGHT SYSTEM AND CHARGED.  SYSTEM GROUND CHECKED NORMAL OPS.
